# SDR MASA2025042600029

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 20,136 hours, 12,129 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Suppression
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*DIVERSION* FWD CARGO FIRE SUPPRESS LIT- EMERGENCY DECLARED-PLACED ON MEL 26-00-05-01, MEL CLEARED BY REPLACING THE FIREX CONTROL PANEL
